# SDR REXA2020033000396

- Difficulty date: March 16, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stiffener
- Part number: 601R3177421
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD WEB STIFFENER IS CRACKED (601R317742-1)
FIT, DRILLED UP & INSTALLED NEW WEB STIFFENER P/N: 601R317742-1 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01 REV 37 AUG15/2019. WVAC STAMP
